# SDR FDEA202204251329

- Difficulty date: April 25, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24291
- Aircraft time: 51,103 hours, 23,957 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN BETWEEN STA 1200 FOUND CORROSION  ON BEAM BETWEEN RBL 3-RBL 19 WORK ACCOMPLISHED IN ACCORDANCE WITH FEDEX E.A # F-5310-T0368550:  SECTION 45, FLOOR BEAM ASSY, STA 1200, UPPER CHORD,  RBL 3 TO RBL 19, CORROSION, REPAIR.      MAJOR REPAIR
